# SDR UIEA2023053000533

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT LBL 41 WITH CRACK. (FOUND DURING ACCESS PROCESS TO THE W/O A1N080-7-549)( PERFORMED PERMANENT REPAIR AT LH WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE FROM LBL 5 TO LBL 41, DUE TO CRACK I/A/W B737-800 BCF SRM 57-10-10-2R-5 REPAIR 5 AND WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE CRACK AT LBL 15 AND LBL 41. DEVIATION TO B737-800 SRM 57-10-10-2R-5 REPAIR 5 AND OVERSIZE REPAIR PLAN I/A/W COOPESA EO#: COO-EO-2023-17755-R0 DATED 05/17/2023. APPROVED AND DOCUMENTED ON FAA FORM 8100-9 REF ID: 202305120022-0006 INSPECTION THRESHOLD 46.000FC(28.177 FC, 62423 FH ON MAY/27/2023) )
